YB
BannerBanner

Hot!GYNO Help / Advise needed

Author
MGG
New Member
  • Total Posts : 2
  • Reward points: 10
  • Joined: 2018/09/14 13:21:21
  • Status: offline
2018/09/14 13:43:55 (permalink)
0

GYNO Help / Advise needed

Alright Chaps,
Im in desperate need of some help or advice on how to stop / cure Gyno.
I stopped my cycle last week of a test/tren/mast mix with some added low dosage of winstrol and anavar as i developed a small bump / lump just above my right nipple and now have what feels like a bit of fatty tissue to the side for my right nipple.
my chest and nipples are puffy and feel a bit swollen and the area were the bumps are feel like there burning a bit or tinkling. There also feels like there is a slight build up of fat behind my chest. MY chest looks OK at the moment and you wouldn't know other then there starting to get a bit watery / wobbly rather then tight.
I started taking some Nolvadex a few days ago at 40mg ED and I got some aromasin the 2 days ago and have dosed 20mg ED. I think the built up of chest fat has progressed in the last couple of days anD is more apparent then the small lump bY each nipple.
been feeling nausea and a bit shaking the last couple of days not sure if i just getting sick or if it sides from the nolva and aromasin. 
ANY advice based on any experience on what to do is welcome .....as its messing my head up!!
thanks,
#1

2 Replies Related Threads

    silent rep
    Pro-Member
    • Total Posts : 5101
    • Reward points: 6720
    • Joined: 2010/02/10 11:56:36
    • Location: On a wide beam barge somewhere
    • Status: offline
    Re: GYNO Help / Advise needed 2018/09/14 14:46:12 (permalink)
    0
    What was the blend esters and dosages? and how have you responded sides wise to previous meds?
    Carry on with the Nolva @ 40mg ed and the Aromasin (20mg is a strange dose normally they're 25mg) 12.5 mg ed should be enough though, i'd stop the Aromasin after a week if the esters were prop and ace and continue on the Nolva till the swelling/lump reduces, this could take 2-3 weeks then drop it to 20mg ed for another two weeks and 10mg for a further 2 weeks, this should hopefully sort it and act as a PCT.

    Fortes Fortuna Adiuvat
    #2
    MGG
    New Member
    • Total Posts : 2
    • Reward points: 10
    • Joined: 2018/09/14 13:21:21
    • Status: offline
    Re: GYNO Help / Advise needed 2018/09/14 15:27:36 (permalink)
    0
    blend was Masterone Propionate (100mg), Testosterone Propionate (100mg), Trenbolone Acetate (100mg) @ 1ml eod. week 1-5 then 1ml of tren ace and 1ml of test p for 2 weeks eod.. then stopped as the gyno symptoms came on.
     
    haven't experienced any bad / adverse sides previously, but only run a short low dose cycle before this.
    maybe the nausea is because that im stressing about the gyno???
     
    thanks for the advise bro...
     
     
     
    #3
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5